# SDR USAA2012102900015

- Difficulty date: October 26, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,715 hours, 21,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2434
- Condition: Discharged
- Location: L1 Door
- Part time: 32,712 hours, 21,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING MAYOR CHECK ESCAPE SLIDE WAS DEPLOYED ACCIDENTLY AT L1 DOOR 831.  REPLACED L1 DOOR 831 DAMPER CYLINDER IAW A319 AMM 52-11-14-400-001-B.
